Welcome

Journal of Research in Applied Mathematics (JRAM) is an international peer-reviewed online & print Open access journal published Monthly . It publishes the results of original research in the field of Mathematics.
The Journal publishes papers of the highest scientific merit and widest possible scope work in all areas related to Mathematics. The Journal welcome review articles, leading Mathematics articles, technical notes, case reports and others.
We accept for publication manuscripts that were not published earlier in any form.



 

 

Volume 2 ~ Issue 5



Volume 2 ~ Issue 5 (June 2015)

# Article Title
1 On Derivation of Numerical Implementaion of Penalty Function Method Imbedded In Conjugate Gradient Method Algorithm
Authors: T. E. OLAOSEBIKAN, K. J. ADEBAYO AND J.S. APANAPUDOR
Full PDF
2 On The Justification of the Extended Conjugate Gradient Method (ECGM) Algorithm for Optimal Control Problems
Authors: J.S. APANAPUDOR and F.M. ADERIBIGBE
Full PDF
3 Analysis of Primes in Arithmetical Progressions 5n + k up to a Trillion
Authors: Neeraj Anant Pande
Full PDF